# SDR SIMA200207901

- Difficulty date: March 19, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED STRUCTURE INSPECTION, FOUND A CRACK ON FRAME 677.  REMOVED CRACK BY CUT OUT.  FABRICATED A DOUBLER ANGLE 2.875 INCH BY 10.25 AND A FILLER .75 INCH BY 3.4375 INCH .040 INCH THICK.  REPAIR DONE IAW SAAB REPAIR STATEMENT 340SDS003429 AND STANDARD SRM PRACTICES.  (M)
